# SDR A6WA200540204

- Difficulty date: June 14, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FLOOR SUPPORT ANGLE AT FS 621 CRACKED APPROX 1.1 INCH LONG LBL 41.5, WL 73.  CUT AWAY DAMAGED SECTION OF ANGLE AND INSTALLED REPAIR ANGLE IAW BOMBARDIER, INC REO 601R-53-61-117 REV C.  (M)
